Alert archive / Oklahoma / Tornado Warnings in 2009
Tornado Warning 26, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 26, 2009, 12:36 PM CDT for 4 counties in Oklahoma. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2009, 12:36 PM CDT (17:36 UTC)
- Expired
- Apr 26, 2009, 1:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Beckham County, OK, Greer County, OK, Kiowa County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 105 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 12:48 PM CDT | HAIL 1 | Retrop, OK | NICKEL TO QUARTER SIZE HAIL. TIME IS APPROXIMATE BASED ON RADAR AND SPOTTER RECOLLECTION. |
| Apr 26, 12:53 PM CDT | HAIL 1 | Retrop, OK | THE HAIL WAS REPORTED AT THE HIGHWAY 55 AND 6 JUNCTION. |
| Apr 26, 1:15 PM CDT | HAIL 0.88 | Burns Flat, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 11:07 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1610 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 261736 TOROUN OKC009-055-075-149-261815- /O.NEW.KOUN.TO.W.0026.090426T1736Z-090426T1815Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 1236 PM CDT SUN APR 26 2009 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN GREER COUNTY IN SOUTHWEST OKLAHOMA... EXTREME NORTHWESTERN KIOWA COUNTY IN SOUTHWEST OKLAHOMA... EASTERN BECKHAM COUNTY IN WESTERN OKLAHOMA... WESTERN WASHITA COUNTY IN WESTERN OKLAHOMA... * UNTIL 115 PM CDT * AT 1236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES SOUTHWEST OF RETROP...MOVING NORTHEAST AT 45 MPH. * LOCATIONS IN THE WARNING INCLUDE BESSIE...BURNS FLAT...CANUTE... DILL CITY...ELK CITY AND RETROP. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 38 AND 51. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. && LAT...LON 3542 9943 3544 9893 3501 9938 3502 9950 TIME...MOT...LOC 1736Z 206DEG 41KT 3507 9941 $$ 30
1 follow-up statement
000
WWUS54 KOUN 261751
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1251 PM CDT SUN APR 26 2009
OKC055-261801-
/O.CAN.KOUN.TO.W.0026.000000T0000Z-090426T1815Z/
GREER OK-
1251 PM CDT SUN APR 26 2009
...THE TORNADO WARNING HAS BEEN CANCELLED FOR NORTHEASTERN GREER
COUNTY...
LAT...LON 3544 9893 3508 9931 3508 9937 3510 9940
3512 9941 3512 9943 3542 9943
TIME...MOT...LOC 1751Z 222DEG 24KT 3514 9933
$$
OKC009-075-149-261815-
/O.CON.KOUN.TO.W.0026.000000T0000Z-090426T1815Z/
BECKHAM OK-WASHITA OK-KIOWA OK-
1251 PM CDT SUN APR 26 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR EXTREME
NORTHWESTERN KIOWA...WESTERN WASHITA AND EASTERN BECKHAM COUNTIES...
AT 1251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR RETROP...
MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BESSIE...BURNS FLAT...CANUTE...
DILL CITY...ELK CITY AND RETROP.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 38 AND 51.
LAT...LON 3544 9893 3508 9931 3508 9937 3510 9940
3512 9941 3512 9943 3542 9943
TIME...MOT...LOC 1751Z 222DEG 24KT 3514 9933
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 26, 12:09 PM CDT, 27 minutes earlier.
Area forecast discussion, Apr 26, 12:09 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1209 PM CDT SUN APR 26 2009
.DISCUSSION...
FLOOD WATCH WAS ISSUED EARLIER FOR NORTHERN AND WESTERN OKLAHOMA.
WIND ADVISORY FOR ALL BUT SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA
WELL INTO TONIGHT. SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED
THROUGH TONIGHT WITH AMPLE SHEAR AND INSTABILITY. QUESTION WILL BE
EFFECTS OF WARM-SECTOR CONVECTION THAT IS GRADUALLY TRANSITIONING
FROM ELEVATED TO SURFACE BASED ACROSS A LARGE PART OF WESTERN
OKLAHOMA. IT IS STILL EARLY ENOUGH THAT WE COULD SEE THIS ACTIVITY
PROGRESS NORTHWARD WITH ADDITIONAL DEVELOPMENT FARTHER
WEST/SOUTHWEST LATE TODAY INTO TONIGHT. EVERYONE SHOULD BE
ENCOURAGED TO STAY ON TOP OF WEATHER CHANGES THROUGH TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 237 AM CDT SUN APR 26 2009/
DISCUSSION...
LOW CLOUDS WILL BE IN PLACE MUCH OF THE MORNING THROUGH CENTRAL
OKLAHOMA WHILE A STRONG UPPER-LEVEL WAVE APPROACHES FROM THE
SOUTHWEST. BY EARLY AFTERNOON, LARGE-SCALE LIFT FROM THE WAVE
WILL PROBABLY BE REALIZED NEAR THE EASTERN PANHANDLES DRY LINE.
STRONG WINDS ALOFT AND A VERY STRONG LOW-LEVEL JET WILL PROVIDE
LARGE SHEAR IN A STRONGLY BUOYANT ATMOSPHERE. THUNDERSTORMS ARE
EXPECTED TO BE MORE WIDESPREAD THIS AFTERNOON AND EVENING THAN ON
SATURDAY. ALTHOUGH A LARGE PART OF NORTH CENTRAL OKLAHOMA HAS
RECEIVED FIVE TO SEVEN INCHES OF RAIN EARLY THIS MORNING, THERE IS
NOT YET SUFFICIENT CONFIDENCE ON WHERE TO PLACE ANY FLOOD WATCH
FOR THE COMING NIGHT, IF INDEED ONE WOULD BE NECESSARY. THIS WILL
NEED TO BE MONITORED DURING THE DAY AS IT BECOMES MORE CLEAR WHERE
SLOWING THUNDERSTORMS WILL OCCUR. DURING THE DAY MONDAY ANOTHER
MID-LEVEL TROUGH MOVING THROUGH THE CENTRAL ROCKIES IS EXPECTED TO
PUSH THE FRONT INTO OK. THUNDERSTORMS ARE LIKELY IN SOUTH CENTRAL
AND SOUTHEAST OKLAHOMA AS SURFACE CONVERGENCE INCREASE ALONG THE
ADVANCING FRONT DURING THE AFTERNOON. UNTIL MONDAY NIGHT EPISODES
OF HEAVY RAINFALL MAY NOT BE SPATIALLY COINCIDENT WHICH WOULD
DIMINISH THE RISK OF LARGE FLOODING. MOST AREAS OF OKLAHOMA ARE
LIKELY TO SEE RAINFALL BEFORE TUESDAY MORNING. AFTER A LULL ON
TUESDAY, POPS INCREASE AGAIN WEDNESDAY AS THE FRONT MOVES NORTH
INTO OKLAHOMA. A STRONGER COLD FRONT THURSDAY NIGHT OR FRIDAY WILL
FINALLY END A CLOUDY AND RAINY WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 77 64 73 52 / 60 60 40 40
HOBART OK 81 62 76 51 / 60 60 30 40
WICHITA FALLS TX 80 67 79 57 / 60 60 50 50
GAGE OK 79 55 69 42 / 60 50 10 20
PONCA CITY OK 77 62 72 50 / 60 80 30 10
DURANT OK 81 67 78 63 / 30 60 70 70
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR OKZ004>030-033>040-044-
045.
FLOOD WATCH THROUGH MONDAY AFTERNOON FOR OKZ004>018-021-022.
TX...WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR TXZ083>090.
&&
30/11Hazardous weather outlook, Apr 26, 11:22 AM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1122 AM CDT SUN APR 26 2009
OKZ004>048-050>052-TXZ083>090-271200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1122 AM CDT SUN APR 26 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
WESTERN OKLAHOMA THIS AFTERNOON AND THIS EVENING... WITH A MODERATE
RISK OF SEVERE THUNDERSTORMS TO THE EAST OF THE HIGH RISK WHICH
COVER MUCH OF THE REMAINDER OF THE AREA INCLUDING ALL OF WESTERN
NORTH TEXAS. CITIZENS ACROSS OKLAHOMA AND WESTERN NORTH TEXAS SHOULD
PAY EXTRA ATTENTION TO DEVELOPING WEATHER THROUGH TONIGHT AND REVIEW
SEVERE WEATHER SAFETY PROCEDURES.
LOCATION...
THE HIGH RISK IS WEST OF A LINE FROM BLACKWELL... TO CRESCENT... TO
EL RENO... TO LAWTON... TO FREDERICK AND HOLLIS. THE MODERATE RISK
IS EAST OF THE HIGH RISK AREA AND WEST OF A LINE FROM CHANDLER... TO
PAULS VALLEY... TO RINGLING. THE MODERATE RISK INCLUDES ALL OF
WESTERN NORTH TEXAS. A SLIGHT RISK COVERS THE REMAINDER OF THE
SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM NOON
THROUGH EARLY MONDAY MORNING.
IMPACTS...
THE SEVERE WEATHER CONCERNS TODAY WILL BE HAIL TO THE SIZE OF
BASEBALLS AND WIND GUSTS TO 75 MPH. TORNADOES ARE ALSO A CONCERN IN
THE HIGH AND MODERATE RISK AREAS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS FROM THIS AFTERNOON UNTIL EARLY MONDAY MORNING.
DISCUSSION...
A DRY LINE LOCATED ACROSS THE CENTRAL TEXAS PANHANDLE IS EXPECTED TO
MOVE TO NEAR THE WESTERN OKLAHOMA BORDER BY LATE THIS AFTERNOON. A
COLD FRONT WILL ALSO BE LOCATED FROM AN AREA OF SURFACE LOW PRESSURE
OVER THE EASTERN OKLAHOMA PANHANDLE NORTHEAST ACROSS KANSAS. STORMS
ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THESE BOUNDARIES AS A
STRONG UPPER-LEVEL DISTURBANCE MOVES OUT OF THE SOUTHERN ROCKIES.
STRONG WIND FIELDS AND HIGH AMOUNTS OF INSTABILITY WILL LEAD TO
THESE STORMS QUICKLY BECOMING SEVERE WITH THE POTENTIAL FOR LARGE
AND DESTRUCTIVE HAIL...DAMAGING WIND GUSTS...AND TORNADOES
PROBABILITY TABLE...
VALID THROUGH 500 AM CDT MONDAY APR 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAIN WILL CONTINUE TO CAUSE FLOODING CONCERNS ACROSS PORTIONS
OF NORTHERN AND WESTERN OKLAHOMA THIS AFTERNOON AND TONIGHT. A FLOOD
WATCH IS IN AFFECT FOR THESE AREAS THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE ON MONDAY AS A
COLD FRONT MOVES THROUGH THE UNSTABLE AIRMASS NOW PRESENT OVER THE
AREA. A BREAK IN THE ACTION IS EXPECTED ON TUESDAY...WITH
THUNDERSTORMS POSSIBLE EVERY DAY FROM WEDNESDAY THROUGH FRIDAY.
OTHER HAZARDOUS WEATHER...
RIVER FLOODING IS POSSIBLE IN AREAS OF NORTHERN AND WESTERN OKLAHOMA
ON MONDAY AND TUESDAY AS A RESULT OF RECENT HEAVY RAINFALL. THOUGH
EXACT AREAS CANNOT BE DEFINED AT THIS POINT...MULTIPLE ROUNDS OF
HEAVY RAINFALL THROUGH NEXT THURSDAY COULD CAUSE FLOODING IN OTHER
AREAS OF OKLAHOMA AND NORTH TEXAS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
MONDAY MORNING.
30In the hours before
Local storm report, Apr 26, 9:34 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
934 AM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM FLOOD LAHOMA 36.39N 98.09W
04/26/2009 GARFIELD OK EMERGENCY MNGR
WATER REMAINS OVER HIGHWAY 412 EAST OF LAHOMA. WATER
DEPTH UNKNOWN.
&&
TYSpecial weather statement, Apr 26, 10:54 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1054 AM CDT SUN APR 26 2009 OKZ004-261615- HARPER OK- 1054 AM CDT SUN APR 26 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARPER COUNTY. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8 MILES WEST OF ROSSTON TO 20 MILES SOUTHWEST OF LAVERNE AT 1054 AM CDT...MOVING NORTHEAST AT 25 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN HARPER COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Apr 26, 11:05 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1105 AM CDT SUN APR 26 2009 OKZ014-261630- ROGER MILLS OK- 1105 AM CDT SUN APR 26 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ROGER MILLS COUNTY. A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF CHEYENNE AT 1105 AM CDT...MOVING NORTHEAST AT 50 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN ROGER MILLS COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Special weather statement, Apr 26, 11:19 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1119 AM CDT SUN APR 26 2009 OKZ033-034-036-261645- JACKSON OK-GREER OK-HARMON OK- 1119 AM CDT SUN APR 26 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER...HARMON AND JACKSON COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF GOULD AT 1119 AM CDT...MOVING NORTHEAST AT 40 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN GREER...HARMON AND JACKSON COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Local storm report, Apr 26, 11:48 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1148 AM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM HAIL 5 N ROSSTON 36.88N 99.93W
04/26/2009 E0.88 INCH HARPER OK TRAINED SPOTTER
NICKEL SIZE HAIL AT THE LARGEST...BUT HAIL ACCUMULATED
ENOUGH TO COVER THE GROUND.
&&
LAMERSLocal storm report, Apr 26, 12:11 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1211 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 AM HAIL 6 E GOULD 34.67N 99.67W
04/26/2009 M0.75 INCH HARMON OK AMATEUR RADIO
REPORTED ON HIGHWAY 62 ON THE HARMON-JACKSON COUNTY LINE.
&&
LAMERSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 56 min |
| Apr 25, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 48 min |
| Apr 25, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 59 min |
| Apr 25, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Washita | 59 min |
| Apr 25, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 61 min |
| Apr 25, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 59 min |
| Apr 25, 7:53 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 67 min |
| Apr 25, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 63 min |
| Apr 25, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woodward | 57 min |
| Apr 25, 8:26 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 64 min |
| Apr 25, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay | 59 min |
| Apr 25, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 67 min |
| Apr 25, 8:57 PM CDT | Tornado Warning | OUN | Kay | 48 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 38 min |
| Apr 25, 9:13 PM CDT | Areal Flood Warning | OUN | Blaine, Dewey, Garfield, Grant, Kay, Major | 6 hr |
| Apr 25, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major, Woods, Woodward | 59 min |
| Apr 25, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 57 min |
| Apr 25, 9:42 PM CDT | Tornado Warning | OUN | Garfield | 33 min |
| Apr 25, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major | 60 min |
| Apr 25, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 59 min |
| Apr 25, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 55 min |
| Apr 25, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods | 62 min |
| Apr 25, 10:13 PM CDT | Tornado Warning | OUN | Garfield, Grant | 32 min |
| Apr 25, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 53 min |
| Apr 25, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 46 min |
| Apr 25, 10:42 PM CDT | Tornado Warning | OUN | Garfield, Grant | 63 min |
| Apr 25, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 66 min |
| Apr 25, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 27 min |
| Apr 25, 11:36 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 54 min |
| Apr 25, 11:47 PM CDT | Tornado Warning | OUN | Grant | 43 min |
| Apr 25, 11:58 PM CDT | Tornado Warning | OUN | Alfalfa, Major | 47 min |
| Apr 26, 12:05 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 55 min |
| Apr 26, 12:12 AM CDT | Tornado Warning | OUN | Kay | 48 min |
| Apr 26, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Garfield | 63 min |
| Apr 26, 12:40 AM CDT | Tornado Warning | OUN | Alfalfa, Garfield, Grant, Major | 65 min |
| Apr 26, 12:52 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 53 min |
| Apr 26, 12:57 AM CDT | Areal Flood Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 3 hr |
| Apr 26, 1:39 AM CDT | Tornado Warning | OUN | Garfield, Grant | 66 min |
| Apr 26, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 32 min |
| Apr 26, 1:54 AM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 18 hr |
| Apr 26, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 63 min |
| Apr 26, 3:04 AM CDT | Areal Flood Warning | OUN | Alfalfa, Blaine, Dewey, Garfield, Grant, Kay and 4 more | 4 hr |
| Apr 26, 3:39 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 66 min |
| Apr 26, 6:38 AM CDT | Areal Flood Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 3 more | 3 hr |
| Apr 26, 8:31 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 67 hr |
| Apr 26, 9:05 AM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 29 hr |
| Apr 26, 9:05 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 47 hr |
| Apr 26, 9:47 AM CDT | Areal Flood Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major | 6 hr |
| Apr 26, 10:02 AM CDT | Flood Watch | OUN | Alfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 11 more | 30 hr |
| Apr 26, 11:26 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 49 min |
| Apr 26, 11:28 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 47 min |
| Apr 26, 12:03 PM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 31 more | 13 hr |
| Apr 26, 12:15 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 45 min |
| Apr 26, 12:38 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 67 min |
| Apr 26, 12:59 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 46 min |
| Apr 26, 1:12 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 63 min |
| Apr 26, 1:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 62 min |
| Apr 26, 1:30 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Woodward | 22 min |
| Apr 26, 1:55 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 65 min |
| Apr 26, 2:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major | 66 min |
| Apr 26, 2:29 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 48 min |
| Apr 26, 2:46 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 59 min |
| Apr 26, 3:13 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major | 62 min |
| Apr 26, 3:27 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 63 min |
| Apr 26, 3:38 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 67 min |
| Apr 26, 3:46 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 59 min |
| Apr 26, 3:50 PM CDT | Flash Flood Warning | OUN | Ellis, Harper, Woodward | 4 hr |
| Apr 26, 4:04 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 56 min |
| Apr 26, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 65 min |
| Apr 26, 4:34 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 56 min |
| Apr 26, 4:38 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 67 min |
| Apr 26, 4:42 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Harper, Woods, Woodward | 63 min |
| Apr 26, 4:56 PM CDT | Tornado Warning | OUN | Dewey, Ellis, Woodward | 64 min |
| Apr 26, 5:13 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 62 min |
| Apr 26, 5:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 63 min |
| Apr 26, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 61 min |
| Apr 26, 5:39 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 66 min |
| Apr 26, 5:42 PM CDT | Tornado Warning | OUN | Major, Woods, Woodward | 54 min |
| Apr 26, 5:47 PM CDT | Tornado Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 58 min |
| Apr 26, 6:06 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 54 min |
Nearby
Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.